# SDR FDKA200608211

- Difficulty date: August 19, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 10,898 hours, 10,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO.  CREW NOTED THE OVERHEAD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REPLACED THE LIGHT BULB AND OPS CHECK NORMAL.
